# SDR AWXA200600089

- Difficulty date: December 7, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 658276428
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CORROSION AROUND 4 FASTENER HOLES ON LOWER SURFACE OF THE RT MLG AFT SUPPORT BEAM.  MAINTENANCE REMOVED CORROSION ON LOWER SURFACE OF THE RT MLG AFT SUPPORT BEAM IAW BOEING 737-300 SRM 51-10-02-0G.  MATERIAL LOSS WAS BEYOND DESIGN LIMITS IAW BOEING 37-300 SRM 57-51-14-1A1 FIG 101 NOTE A.  BEAM WAS REMOVED AND REPLACED ON NR 5844331.
